I really need advice

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jazzmynn
Regular Member


Date Joined Jan 2006
Total Posts : 28
   Posted 8/18/2008 8:01 PM (GMT -7)   
I am feeling miserable, and I don't know what to do.
First of all, I am under a lot of stress.  My husband has a serious heart condition and can't have a needed heart transplant because he has 100% antibodies in his blood.  I don't know what is going to happen.
 
My friend died three weeks ago and I feel bad about that.
 
Anyway, for about two months, I have had bouts of nausea that would last for a day and I couldn't eat for a few days after.  I also have hot/cold flashes, crying spells, bloating and indigestion.
 
I have been on Lexapro for many years.  Two years ago, a doctor changed me back to Zoloft which I was on for years before the Lexapro.  I got really sick and had to be changed back to the Lexapro because the doctor said the zoloft wasn't working.
 
Now I am having all these symptoms and I wonder if my medicine isn't working good.
 
I have been to many doctors and even had a brain MRI.  They thought my nausea was from an ear infection, they thought I had stomach trouble.
Oddly enough, when I took xanax, I felt better.  I just don't want to live on xanax.
 
So, I'm wondering if anxiety is causing all this.
 
I don't know what to do.  I see a counselor and she helps, but it isn't enough sometimes.
 
Can antidepressant meds stop working?
 
My friend was also on lexapro, and her doctor changed her to Cymbalta.
 
Does any of this sound familiar?
 
I just don't know if I should go back to my doctor..he probably will think I'm a hypochondriac.
 
Please tell me what you think.

lovethefuzz
New Member


Date Joined Aug 2008
Total Posts : 10
   Posted 8/18/2008 8:22 PM (GMT -7)   
It sounds all too familiar. I was diagnosised with severe anxiety over two years ago. And I only take mine as I need it. This keeps me from developing a dependancy to it. You need to understand that your under alot of stress. Especially if you just lost a freind and are extremly worried about your husband. you asked if antidepressants stop working and the answer is no however the doc may need to up you dosage for a little while. Talking to a consler is great but your right it just isn't enough sometimes. Is there anyone around you that you could pick up the phone and just talk or even cry to? If you do need to take the xanax daily for a while than don't be ashamed or worried because once you feel better the doc can help tapper you off them. I would definatly talk to you doc again about upping the dosage on your antidepressants. It sound to me that you have enough to deal with already, and you really need to let the doc know that they aren't working for you like they used to. He'll know just what to do. My prayers are headed you way. Keep your head up. Its the trials that we go through that make us stronger and remember GOD DOES'T GIVE YOU ANYTHING YOU CAN'T HANDLE. If it gets really bad then try putting it in the someting for Jesus to do box. He never sleeps so please don't lose any sleep over it. He'll take care of it all in his time not ours. Just do the best you can do and he'll help you get to where you belong. HUGS!

nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 8/18/2008 11:25 PM (GMT -7)   

Hi Jazzmynn,

Welcome to HW. You got some great advice there from lovethefuzz, stress and grief can really make anxiety worse. I'm not sure if meds stop working, but sometimes dosages need to be adjusted.

I certainly wouldn't call you a hypochondriac. If you have concerns about your meds, by all means go and see your doctor..don't be put off by feelings that you are bothering them, that's their job!

I wouldn't worry too much about the xanax, as long as you stick to the dose and it works well for you there is no need for concern.

I'm sorry to hear about you husband. That is one rough deal. I don't know much about that sort of thing, but I can offer some ((hugs)) of sympathy. Try not to get overwhelmed by your anxiety of what may be in the future, try as much as possible to stay in the here and now. It really help slower my anxiety. Please let us know how you go, hang in there okay.

Meg


Co-moderator Anxiety/Panic
Panic Attack Survivor
Weekend Warrior Princess
 


percycat
Veteran Member


Date Joined Jul 2005
Total Posts : 1952
   Posted 8/19/2008 5:06 AM (GMT -7)   
Jazzmynn,

Welcome. You surely have a lot to deal with right now. Do please try to get in to see your doctor since you suspect a problem with your medication. He shouldn't judge you, and you might be surprised to find out how many "hypochondriacs" he deals with all the time. My best advice is to always ask plenty of questions and don't stop until you're satisfied that they've been answered.

Good luck, and do keep posting. We are a very supportive group here!

percycat

peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 8/19/2008 5:21 AM (GMT -7)   
Hi and welcome.
Those symptoms could be a whole list of ailments, so I would not be so quick to associate them to anxiety.
This is my guess, that you may have systemic candida. This does not mean you have a vaginal yeast infection, but yeast living in your body.
Anxiety/stress and medications all breaks down the immune system giving our bodies a chance to delvelop all sorts of ailments.
 
Here is an explaination and info. I hope many of you read this. It's a lot more common than you think
 
 
I hope this helps and again this is just my opinion
 
Do you have a good diet. Do you eat a lot of carb/sugary foods?
If you feel you can relate to any of this, I can offer you up the info I have on how to work towards lowing the yeast naturally.
 
 
Jen
 


Moderator - Anxiety-panic forum
 
where we take it one panic attack at a time
 
 
 
The world breaks every one and afterward many are strong in the broken places


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/19/2008 6:22 AM (GMT -7)   
Hi Jazzmynn
Welcome to HealingWell.  We are so glad you found us and please know we are here to support you.
 
I agree with the wise members that posted before me.  There are many things that could cause your sx, so do not give up on getting a dx.  The anxiety rollercoaster ride is one I am very familiar with so do not feel alone.
 
You have a lot of stress in your life and I am so sorry about your husband's heart problems. Also my sincere sympathy at the loss of your friend.  I am sure you are grieving for your friend as well as fearing for your husband,  I understand those feelings well from my own life.
 
Gentle hugs to you and keep posting.
Kitt
 

Kitt, Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:31 AM (GMT -7)
There are a total of 2,732,452 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
203 Guest(s), 6 Registered Member(s) are currently online.  Details
Nana 2, Psilociraptor, 73monte, reminder, Big Mac, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer